Skip to content
Allergic reaction to flu shot?
tammybrown14085 posted:
My four year old received her flu shot 10 days ago . The first few days after she had a real raspy voice but no sore throat. Now, for the past four days ,she has a fever and is breaking out with hives. It seems to hit her suddenly . She will be fine then she says she doesn't feel good and within a half hour... her temp spikes and the hives come. This is her third flu shot and has never had a problem before. The kid never has even had a cold before. Is this something that will clear up eventually or should I be taking her to the doctors?
atti_editor responded:
Hi tammybrown14085,

Allergic reactions to flu shots usually occur within a few minutes to a few hours of getting the shot. That's not to say that your daughter could not be having an allergic reaction. In any case, if she is still experiencing outbreaks of fever and hives, I strongly encourage you to call your doctor and explain her symptoms. He/she will know the best course of action to take. I hope that your daughter is feeling better!

Helpful Tips

Not as easy as some make it out by simply being the boss.
Feeding therapy ideas and resources ... The phrase " oral aversion " describes the avoidance or fear of eating, drinking, or accepting ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Child Health 411 - Ari Brown, MD

Educated parents are empowered parents! Get clear answers to your parenting questions from Dr. Ari Brown...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.